# SDR MASA2010093001061

- Difficulty date: September 29, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 17,428 hours, 13,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 4820
- Condition: Discharged
- Location: Cabin
- Part time: 1,292 hours, 1,214 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT 16D/F SIDEWALL INOP.  MX REPLACED NR 3 CHARGER & BATTERY.
